| Model Number |
366993 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/22/2019
Type of Reportable Event
Malfunction
Event or Problem Description
A pantera-leo balloon catheter was chosen for treatment of a severely calcified lesion in a distal rca.The device could not cross the lesion.
Additional Manufacturer Narrative
The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the returned instrument showed that the balloon has not been inflated but its profile does not comply with the specification anymore.According to the provided information the remaining lumen diameter in the target lesion was smaller than the crossing profile of the complaint instrument.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.The final root cause is most likely related to the patients anatomy.